# SDR DHL9872469C

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SEAT TRACK FLANGE CORRODED AT LBL 45 BETWEEN STA 560 AND 620.  CUT OUT CORRODED AREA  STA 560 TO 580.  INSTALLED NEW SECTION PER SRM 53-10-5.  N/R 5143.
